MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SILICONE II MCP IMPLANT SIZE 10 (STERILE PACKED)

ENCORE MEDICAL L.P. DJO SURGICAL; SILICONE II MCP IMPLANT SIZE 10 (STERILE PACKED)
Catalog Number MCP-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to silicone mcp implants put in many years ago broke and needed to be replaced.
 
Additional Manufacturer Narrative
See d2a, e1, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2024-00286; mcp-30, s801 - device cracked/broke, revision.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
SILICONE II MCP IMPLANT SIZE 10 (STERILE PACKED)
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21770074
Report Number1644408-2025-00368
Device Sequence Number9748832
Product Code KYJ
UDI-Device Identifier00886385022093
UDI-Public00886385022093
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMCP-10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MCP-20 LOT: UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale